# SDR ASAA0580401

- Difficulty date: July 25, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538U12
- Condition: Corroded
- Location: Fs 522-579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND RIGHT CABIN FLOOR CUSP WEB IS CORRODED.  REPLACED WEB.  (M)
